RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2019, Volume 16, Pages 1036–1056 (Mi semr1113)  

Differentical equations, dynamical systems and optimal control

Initial-boundary value problem for a radiative transfer equation with generalized matching conditions

A. Kimab, I. V. Prokhorovab

a Institute of Applied Mathematics FEB RAS, 7, Radio str., Vladivostok, 690041, Russia
b Far Eastern Federal University 8, Sukhanova str., Vladivostok, 690950, Russia

Abstract: We consider the Cauchy problem for a non-stationary radiative transfer equation in a three-dimensional multicomponent medium with generalized matching conditions. These matching condition describe Fresnel and diffuse reflection and refraction at the interfaces. The existence and uniqueness of a solution of the initial-boundary value problem is proved. We construct a Monte-Carlo numerical method designed to find a solution that accounts for the space-time localization of radiation sources. Computational experiments were carried out and their results presented.

Keywords: radiative transfer equation, a Cauchy problem, Fresnel and diffuse matching conditions, Monte Carlo methods.

DOI: https://doi.org/10.33048/semi.2019.16.072

Full text: PDF file (6521 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.958
MSC: 35Q20 + 35Q60
Received April 22, 2019, published August 7, 2019
Language:

Citation: A. Kim, I. V. Prokhorov, “Initial-boundary value problem for a radiative transfer equation with generalized matching conditions”, Sib. Èlektron. Mat. Izv., 16 (2019), 1036–1056

Citation in format AMSBIB
\Bibitem{KimPro19}
\by A.~Kim, I.~V.~Prokhorov
\paper Initial-boundary value problem for a radiative transfer equation with generalized matching conditions
\jour Sib. \`Elektron. Mat. Izv.
\yr 2019
\vol 16
\pages 1036--1056
\mathnet{http://mi.mathnet.ru/semr1113}
\crossref{https://doi.org/10.33048/semi.2019.16.072}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000479063900005}


Linking options:
  • http://mi.mathnet.ru/eng/semr1113
  • http://mi.mathnet.ru/eng/semr/v16/p1036

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:70
    Full text:5
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019